It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Schizophrenia Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-12-2011, 06:29 PM   #1
Junior Member
(male)
 
Join Date: Apr 2011
Location: U.S.A.
Posts: 12
Urgent90 HB User
Do anti-psychotics worsen conditions before working

I just began Abilify 3 days ago. It feels like my schizophrenia is worsening. I'm wondering whether this is normal or not. I heard that it worsens conditions because my body is adjusting. So, my question is, do anti-psychotics worsen schizophrenic symptoms before it begins to work?

Last edited by Urgent90; 05-12-2011 at 07:31 PM.

 
Old 07-05-2011, 12:51 PM   #2
Junior Member
(male)
 
Join Date: Apr 2011
Location: U.S.A.
Posts: 12
Urgent90 HB User
Re: Do anti-psychotics worsen conditions before working

...Anybody?

 
Sponsors Lightbulb
   
Old 07-13-2011, 03:54 AM   #3
Member
(male)
 
Feelsick's Avatar
 
Join Date: May 2011
Location: Illinois
Posts: 69
Blog Entries: 1
Feelsick HB UserFeelsick HB UserFeelsick HB User
Re: Do anti-psychotics worsen conditions before working

Well I'm not sure how all the meds work I have only taken a few but I know Prozac was not good for me it seemed like it was gonna work for a few days then my visual and auditory hallucinating got worse and I had minor allergic reactions like red spots and intense itching and it sent me into about a month long psychotic episode which was roughnon everyone therefore I'm not on any medication but I also take poor care of myself and do not do well in social places and still hear and see hints of my life and purpose so maybe I should look into some I hear ability and seraquil work good but I know there are tons of side effects so I don't know

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Thought Intrusion duliel Schizophrenia 20 03-06-2011 04:20 PM
anti-depressant and seroquel kathyIS54 Schizophrenia 7 02-22-2010 02:28 PM
Schizoaffective and finding giving up cigarettes excruciating! 23BuddyF Schizophrenia 5 06-20-2009 05:02 PM
medications hairgum Schizophrenia 5 01-08-2009 02:47 AM
Impact of Long Term Use of Anti-Psychotic jmak Schizophrenia 3 01-02-2007 02:07 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



soapandstars (4), synpase321 (3), gardenandcats (2), hathada (2), NoDoubtJess (1), Mike in Dallas (1), alinator (1), dave_81 (1), tony1527 (1), Strawberry Girl (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (905), Titchou (848), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 06:25 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!